# SDR HALA0700028

- Difficulty date: January 21, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 7,368 hours, 18,268 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Filter
- Part number: 58494241
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR SYS FAULT PRIOR TO T/O.  REMOVED AND REPLACED RT ENG INLINE FILTER PER AMM 36-11-08 OPS AND LK CK OKAY.
